# SDR ASOA200801636

- Difficulty date: December 4, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 15,320 hours, 10,304 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOOR SEAT RAIL FS 379.00 TO 485.00 HAS CORROSION DAMAGE (MARKED).  REMOVED LHS FLOOR SEAT RAIL FS379.00 TO 485 WORK DONE IAW CRJ 700 SRM 51-41-02.  INSTALLED NEW SEAT RAIL PER CRJ 700 AMM 53-00-49.
